Introducing ZzzQuil - A new non-habit forming nighttime sleep aid for when you just need a good night's sleep. From the makers of Vicks NyQuil.
Not for colds. Not for pain. Just for Sleep.
Sleep soundly so you wake refreshed.
** Not for treating cold or flu.
For the relief of occasional sleeplessness. Reduces time to fall asleep if you have difficulty falling asleep.
Take only one dose per day (24 hours) - see Overdose warning. Use dose cup or tablespoon (TBSP).
For adults & children 2 years & over: One Dose = 30 mL (2 tablespoons) at bedtime if needed or as directed by a doctor.
Active Ingredients - Purpose:
(in each 30 mL dose cup or 2 tablespoons)
Diphenhydramine HCl 50 mg - Nighttime Sleep-Aid.
Citric Acid, Ethanol, FD&C Blue #1, FD&C Red #40, Flavor, High Fructose Corn Syrup, Polyoxyl 40 Stearate, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium
Benzoate, Sodium Citrate Dihydrate.
Do not use:
For children under 12 years of age.
With any other product containing diphenhydramine, even one used on skin.
With other drugs that cause drowsiness such as antihistamines and nighttime cold/flu products.
Do not use with NyQuil.
Just for Sleep
ZzzQuil by Vicks